# SDR 96ZZZM25

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 4038 - CREW WAS ALERTED BY ELECTRONIC ENGINE CONTROL FAIL INDICATION LEFT SIDE.  ELECTED TO RETURN TO GATE.  OUT STATION MAINTENANCE CLEANED THE EEC CANNON PLUG CONNECTORS IAW MM 72-00-00.  GROUND RUNS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
